# SDR 2007UALA03080

- Difficulty date: August 9, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 32,041 hours, 3,942 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 80541
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHT INOP AT DOOR 5L AFT LOWER WALL CROSS AISLE.  REPLACED LIGHT ASSY.  OPS CKS NORMAL.
